# SDR CALA2024101102628

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 67,863 hours, 30,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 DOUBLE JOGGLE HOLES FOUND CRACKED, REQUIRING PARTIAL FRAME REPLACEMENT AT C CK IN BFM AS NOTED ON N/R''S 110289 &; 110293. 1,  PART 1.2 REQUIRES DIP AS FOLLOWS; ACCOMPLISH INITIAL INSPS A ST REV OF ECRA5311-03281 ON/BEFORE ACFT REACHES 37002 TTL FC (FH ) THEREAFTER. T RH FR16 DOUBLE JOGGLE HOLE #C & #D PER PART 2 ITEM 2.1 OF LATE NOT RELEVANT) PERFORM REPEAT INSP EVERY 6000FC (FH NOT RELEVANT ACCOMPLISHED INTERIM REPAIRS IAW W/ ECRA5311-03281 & VTMAE EA319 -5311-13-A3682 AND AIRBUS RDAF AS NOTED WITHOUT DEVIATION PER 1. INSPECTIONS ACCOMPLISHED AT C CK IN BFM AS NOTED ON N/R''S 110289 & 110293.
